| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Hep C & Cryoglobulinemia
Hep C & Cryoglobulinemia
[ Back to Messages
Posted by ric han
on November 13, 1999 at 03:48:33:
I have a very rare extrahepatic manifestation of Hep C. It is Cryoglobulinemia and has caused Vasculitis in my lower legs. I have failed in the interferon/ribavarin treatment. If I overstress my legs I will have an attack of Purpura (red rash on lower legs). I am in constant pain in my legs. Because of "sides" of Prednesone, I am reluctant to try it. I have not had a liver biopsy, only a sonagram which showed very little. I currently am experimenting with many pain meds and have not found anything appropriate. I only know of three others with this condition. One just died of kidney faiure just recently. If you have this or know anything of it please e-mail me. Thanks
All times are GMT -7. The time now is 11:21 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!